Alert archive / Illinois / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 128, NWS Lincoln, IL

April 30, 2006Macon County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 30, 2006, 1:28 PM CDT for Macon County, Illinois. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2006, 1:28 PM CDT (18:28 UTC)
Expired
Apr 30, 2006, 2:10 PM CDT
In force
42 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

County Macon County, IL

The radar

The Lincoln radar (KILX), 54 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 11:52 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.5 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
625 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 301828
SVRILX
ILC115-301930-
/O.NEW.KILX.SV.W.0128.060430T1828Z-060430T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
128 PM CDT SUN APR 30 2006

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MACON COUNTY IN CENTRAL ILLINOIS.

* UNTIL 230 PM CDT

* AT 125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR BLUE MOUND...OR ABOUT 15
  MILES NORTHEAST OF TAYLORVILLE...AND WAS MOVING NORTHEAST AT 30
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  MACON...
  MOUNT ZION...
  DECATUR...
  LONG CREEK...
  OREANA...
  ARGENTA...

OTHER LOCATIONS IN THE WARNING INCLUDE...OAKLEY...BOODY AND ELWIN.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3989 8875 3975 8877 3973 8882 3970 8882
      3967 8886 3966 8914 3974 8913 4000 8886
      4004 8881 4005 8876

$$

BAK
2 follow-up statements
000 
WWUS53 KILX 301845
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
144 PM CDT SUN APR 30 2006

ILC115-301930-
/O.CON.KILX.SV.W.0128.000000T0000Z-060430T1930Z/
MACON-
144 PM CDT SUN APR 30 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR MACON COUNTY...

AT 142 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR ELWIN...OR ABOUT NEAR
DECATUR...MOVING NORTHEAST AT 30 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  OREANA.
  ARGENTA.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3989 8875 3975 8877 3973 8882 3970 8882
      3967 8886 3966 8914 3974 8913 4000 8886
      4004 8881 4005 8876

$$

BAK
000 
WWUS53 KILX 301910
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
210 PM CDT SUN APR 30 2006

ILC115-301920-
/O.CAN.KILX.SV.W.0128.000000T0000Z-060430T1930Z/
MACON-
210 PM CDT SUN APR 30 2006

...THE SEVERE THUNDERSTORM WARNING FOR MACON COUNTY HAS BEEN
CANCELLED...

AT 204 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS 
THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 PM. REMAIN 
ALERT TO THE POSSIBILITY OF MORE SEVERE WEATHER.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3989 8875 3975 8877 3973 8882 3970 8882
      3967 8886 3966 8914 3974 8913 4000 8886
      4004 8881 4005 8876

$$

BAK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 10:47 AM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Apr 30, 10:47 AM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1047 AM CDT SUN APR 30 2006

.UPDATE...
UPPER AND SFC LOWS ARE VERTICALLY STACKED AND CENTERED OVER SOUTH
CENTRAL IOWA.  MID-LEVEL DRY SLOT HAS WORKED ITS WAY INTO WESTERN
ILLINOIS... WHICH HAS LED TO SOME DECREASE IN CLOUD COVER ACROSS
THAT AREA.  EVEN A FEW REPORTS OF BRIEF SUNSHINE HAVE TRICKLED IN.
WE ARE ALREADY SEEING SOME SIGNS OF DIFFERENTIAL HEATING IN THE DRY
SLOT AREA... DUE TO LACK OF MID-LEVEL CLOUDS MORE SO THAN THE FEW
BREAKS IN THE LOW DECKS.  PIA/IJX/SPI ALREADY UP TO 61 DEGREES WHILE
AREAS EAST OF I-55 ARE STILL MIRED IN THE MIDDLE 50S.  MAIN FRONT
HAS PRETTY MUCH BECOME WASHED OUT... TEMPERATURE DIFFERENTIAL MAINLY
BEING A RESULT OF THE MID-LEVEL DRY SLOT.  HOWEVER... MODEST WIND
SHIFT STILL EXISTS... AND THIS APPEARS TO BE A FOCUSING POINT FOR
ENHANCED CONVECTIVE SHOWERS WHICH CURRENTLY STRETCH FROM PEORIA...
TO SPRINGFIELD... THEN DOWN TOWARDS SAINT LOUIS.  NO LIGHTNING
STRIKES NOTED AS OF YET.

SHOWER ACTIVITY HAS BECOME MORE SCATTERED IN NATURE ACROSS THE
REGION THIS MORNING... BUT COVERAGE SHOULD INCREASE THROUGH THE
AFTERNOON AS DAYTIME HEATING LEADS TO SOME MODEST INSTABILITY IN THE
DRY SLOT AREA... AND MORE UPPER LEVEL SPOKES OF ENERGY ROTATE
THROUGH THE AREA.

THE MOST NOTABLE UPPER LEVEL FEATURES INCLUDE A SHORTWAVE IMPULSE
SEEN ON WATER VAPOR IMAGERY RIDING THROUGH SOUTHWEST MISSOURI AND
NORTHERN ARKANSAS... AND ANOTHER IMPULSE SLIDING DOWN THE BACK SIDE
OF THE LOW OVER WESTERN NE/KS.

FIRST SHORTWAVE SHOULD INCREASE CONVECTIVE COVERAGE THROUGH EARLY
AFTERNOON... WITH ANOTHER ROUND OF CONVECTION POSSIBLE MORE TOWARDS
EVENING AS THE SECOND IMPULSE RIDES THROUGH.

SEVERE RISK LOOKS MARGINAL AT THIS POINT... MAINLY DUE TO RELATIVE
LACK OF INSTABILITY.  PLENTY OF WIND JUST ALOFT... SO ANY SORT OF
CONVECTION COULD BRING STRONGER GUSTS DOWN TO THE SFC VIA MOMENTUM
XFER.  FREEZING LEVELS ALSO A LITTLE LOW AS WELL ENHANCING THE HAIL
THREAT... BUT LAPSE RATES ARE MARGINAL IN THE HAIL GROWTH ZONE.
SEVERE WOULD BE MOST LIKELY LATER THIS AFTERNOON ALONG WITH PEAK
HEATING... MAINLY ALONG AND WEST OF THE I-55 CORRIDOR... BUT HIGHER
THREAT WILL LIKELY BE OFF TO OUR SOUTHWEST.

WILL BE UPDATING ZONES TO REMOVE MORNING WORDING... AS WELL AS BUMP
UP TEMPS A FEW DEGREES IN THE WEST AND SOUTHWEST WHERE TEMPS SHOULD
CLIMB INTO THE MIDDLE 60S.

&&

.PREV DISCUSSION...
00Z SHORT RANGE MODELS ARE IN GOOD AGREEMENT WITH HANDLING ELONGATED
LARGE CLOSED CUTOFF UPPER LEVEL LOW AND ASSOCIATED SURFACE LOW OVER
THE CENTRAL PLAINS...BECOMING VERTICALLY STACKED AND SLOWLY
WEAKENING AS IT LIFTS NORTHWARD ACROSS MN INTO TUE. FORECAST
CHALLENGE IS HOW WINDY IT WILL BE TODAY AND HOW HIGH CONVECTION
CHANCES WILL BE AND HOW LONG IT WILL LAST. ALSO ADDRESSING SPC/S
SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON/EVENING OVER MUCH OF
CENTRAL/SE IL.

SHORT TERM...TODAY THROUGH TUESDAY...
RADAR MOSAIC SHOWS A SWIRL OF SHOWERS OVER MUCH OF IL AND MOVING
NORTHWARD ACROSS WI/IA. SHOWERS ARE MORE WIDELY SCATTERED OVER MO
AND OVER SE QUARTER OF IL...EAST OF I-57 AND SOUTH OF AN EFFINGHAM
TO LAWRENCEVILLE LINE. THESE SHOWERS SUPPORTED BY 50 KNOT PLUS
SOUTHERLY LOW LEVEL JET WITH BROAD AREA OF WARM AIR AND MOISTURE
ADVECTION OVER IL. SURFACE MAP SHOWS 998 MB LOW PRESSURE OVER NW MO
WITH A FRONTAL BOUNDARY EXTENDING ACROSS CENTRAL MO INTO EASTERN AR
AND CENTRAL LA. A LARGE/ELONGATED 555 DM 500 MB CUTOFF LOW WAS NEAR
THE NE/KS BORDER. RATHER STRONG SE WINDS OF 15 TO 30 MPH AND GUSTS
OF 30 TO 40 MPH AT TIMES ACROSS CENTRAL IL WITH TIGHT PRESSURE
GRADIENT. BLOOMINGTON REPORTED A WIND GUST OF 49 MPH AROUND 145 AM.
MILD TEMPS AGAIN AT DAWN OF 55 TO 60F AND MOIST WITH DEWPOINTS IN
THE LOW TO MID 50S.

LOW PRESSURE TO LIFT SLOWLY NORTHWARD ACROSS WESTERN IOWA TODAY AND
BECOME VERTICALLY STACKED WITH CUTOFF UPPER LEVEL LOW AND FAIRLY
STRONG SHORT WAVE LIFTS NORTHWARD FROM AR ACROSS IL THIS AFTERNOON.
GULF REMAINS WIDE OPEN TODAY AND HAVE CATEGORICAL POPS OF SHOWERS
TODAY ACROSS CENTRAL/SE IL WITH 100 PERCENT POPS NE AREAS THIS
MORNING. THEN CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING AND
SPC HAS SHIFTED SLIGHT RISK OF SEVERE FROM SW IL INTO CENTRAL IL AS
FAR NE AS I-74. BEST INSTABILITY THIS AFTERNOON IS FROM PEORIA AND
SPRINGFIELD SW WHERE CLOSER TO CUTOFF UPPER LEVEL LOW AND ITS COOLER
AIR ALOFT/STEEPER LAPSE RATES. DRY WEDGE TRYING TO NUDGE NORTHWARD
FROM AR INTO SE MO COULD BREAK UP CLOUDS OVER SW/WEST CENTRAL IL
THIS AFTERNOON AND WARM TEMPS MORE AND MAKE IT MORE UNSTABLE. LINE
OF STORMS COULD DEVELOP NORTHWARD INTO CENTRAL/SW IL LATER TODAY AND
THEN WEAKEN DURING THE EVENING INTO NE IL. MAIN SEVERE WX THREAT FOR
AREAS SW OF I-74 FROM 2 TO 8 PM IS LARGE HAIL AND DAMAGING WIND
GUSTS. SPC HAS BEST CHANCE OF TORNADIC SUPERCELLS OVER SW IL AND SE
MO...SW OF ILX CWFA. STRONG PRESSURE GRADIENT TODAY ESPECIALLY THIS
MORNING WITH SE WINDS 15 TO 30 MPH AND GUSTS OF 35 TO 40 MPH AND FEW
GUSTS LOCALLY HIGHER LIKE YESTERDAY AFTERNOON. STILL THINK BELOW
WIND ADVISORY CRITERIA WHICH IS SUSTAINED OF 30 MPH OR MORE FOR AT
LEAST 1 HOUR AND ANY GUSTS OF 45 MPH OR HIGHER. HIGHS TODAY IN THE
LOWER 60S WITH COOLEST READINGS AROUND 60F FROM I-74 NE WHERE RAIN
MORE WIDESPREAD AND STAYING CLOUDY.

HAVE LIKELY CHANCE OF CONVECTION TONIGHT WITH CHANCE OF
THUNDERSTORMS THIS EVENING. NORTHERN AREAS TO HAVE HIGHEST CHANCE OF
RAIN AND COULD EVEN BE CATEGORICAL EARLY THIS EVENING FROM PEORIA
NORTH. BUMPED LOWS UP A FEW DEGREES INTO THE LOWER 50S WITH SSE FLOW
AND CLOUD COVER. ON MON THE VERTICALLY STACKED LOW PRESSURE SYSTEM
LIFTS INTO MN WHILE SHORT WAVE ENERGY PIVOTING EASTWARD TOWARD
CENTRAL/NORTHERN IL AND KEEPING LIKELY CHANCE OF CONVECTION NORTH OF
I-70 WITH GOOD CHANCE OVER SE IL. SPC HAS SLIGHT RISK OF SEVERE MON
AFTERNOON AND EARLY EVENING FROM JACKSONVILLE AND FLORA SW. UPPER
LEVEL TROF LINGERS OVER IL TUE WITH ANOTHER SHORT WAVE MOVING IN BY
TUE AFTERNOON AND KEEPING CHANCE OF CONVECTION WITH CHANCE OF
THUNDER TUE AFTERNOON ESPECIALLY SE IL. HAVE HIGHS AROUND 70F TUE
WITH MOSTLY CLOUDY SKIES. WARMER GUIDANCE HIGHS IN THE MID 70S COULD
VERIFY IF WE SEE MORE SUN. KEPT TUE NIGHT DRY AS UPPER LEVEL RIDGE
MOVES INTO IL.

LONG TERM...WEDNESDAY THROUGH SUNDAY...
SHORT WAVE TROF OVER THE GULF OF ALASKA TO MOVE SE TOWARD THE
US/CANADIAN BORDER AND DRIVE A COLD FRONT INTO IL WED OR THU
DEPENDING ON WHICH MODEL YOU FOLLOW. GFS IS FASTER WITH COLD FRONT
MOVING IT INTO IL BY WED AND QPF AFTER MIDNIGHT TUE NIGHT. NAM ALSO
IS QUICKER WITH SOME QPF BY WED. NOT GOING AS FAR AS NAM/GFS YET
SINCE WE HAVE BEEN IN AN OMEGA BLOCK PATTERN...BUT DID SPEED UP
CHANCE OF CONVECTION BY 12 HOURS TO START NW PARTS WED AFTERNOON AND
REST OF AREA WED NIGHT AND CONTINUE INTO THU. ECMWF HAD BEEN MODEL
OF CHOICE FURTHER OUT AND IT HAS 1001 MB LOW PRESSURE MOVING ALONG A
FRONTAL BOUNDARY NEAR THE OHIO RIVER FRI WHICH WOULD KEEP CHANCE OF
CONVECTION GOING FOR CENTRAL/SE IL. KEPT IT DRY THIS WEEKEND WITH
TEMPS A LITTLE COOLER THAN NORMAL WITH UPPER LEVEL TROF OVER THE
GREAT LAKES/OHIO VALLEY.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

HARDIMAN/HUETTL
Hazardous weather outlook, Apr 30, 11:05 AM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1105 AM CDT SUN APR 30 2006

ILZ027>031-036>038-040>053-011200-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-
1105 AM CDT SUN APR 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINDY CONDITIONS WILL PERSIST TODAY WITH GUSTS BETWEEN 30 AND 40
MILES PER HOUR. THERE WILL BE A CHANCE OF THUNDERSTORMS THIS
AFTERNOON AND TONIGHT...AND SOME OF THE STORMS MAY BECOME SEVERE.
THE PRIMARY SEVERE WEATHER THREAT WILL BE LARGE HAIL AND STRONG
WINDS FROM MID AFTERNOON UNTIL AROUND MIDNIGHT... AND THE GREATER
THREAT WILL BE AREAS ALONG AND WEST OF I-55.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE THREAT FOR THUNDERSTORMS WILL PERSIST INTO MONDAY. ALTHOUGH NO
ORGANIZED SEVERE WEATHER IS ANTICIPATED...SOME OF THE STRONGER
STORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS.

ANOTHER STORM SYSTEM WILL APPROACH THE AREA AND BRING A CHANCE FOR
THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.

ILZ054>057-061>063-066>068-071>073-011200-
MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-
JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
1105 AM CDT SUN APR 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINDY CONDITIONS WILL PERSIST TODAY WITH GUSTS BETWEEN 30 AND 40
MILES AN HOUR. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS
AFTERNOON AND TONIGHT...AND SOME OF THE STORMS MAY BECOME SEVERE.
THE PRIMARY SEVERE WEATHER THREAT WILL BE LARGE HAIL AND STRONG
WINDS FROM MID AFTERNOON UNTIL AROUND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE THREAT FOR THUNDERSTORMS WILL PERSIST MONDAY AND TUESDAY. SOME
OF THE STRONGER STORMS MAY PRODUCE HAIL AND STRONG WINDS DURING THE
AFTERNOON AND EVENING HOURS.

ANOTHER STORM SYSTEM WILL APPROACH THE AREA AND BRING A CHANCE FOR
THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 3:22 PM CDTSevere Thunderstorm WarningILXLogan, Menard53 min
Apr 30, 3:28 PM CDTSevere Thunderstorm WarningILXSangamon50 min
Apr 30, 3:39 PM CDTSevere Thunderstorm WarningILXLogan66 min
Apr 30, 3:47 PM CDTSevere Thunderstorm WarningILXChristian36 min
Apr 30, 3:56 PM CDTFlash Flood WarningILXLogan, Menard4 hr
Apr 30, 4:08 PM CDTSevere Thunderstorm WarningILXMacon49 min
Apr 30, 4:12 PM CDTSevere Thunderstorm WarningILXShelby63 min
Apr 30, 4:42 PM CDTSevere Thunderstorm WarningILXMoultrie48 min
Apr 30, 5:01 PM CDTSevere Thunderstorm WarningILXEffingham59 min
Apr 30, 5:37 PM CDTSevere Thunderstorm WarningILXClay42 min
Apr 30, 5:58 PM CDTSevere Thunderstorm WarningILXEffingham30 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.